Live Help


Forum Jump
Post New Thread  Reply
Old 07-10-2014, 09:42 PM   #1
Pomegranate
Petulant
 
Pomegranate's Avatar
 
Join Date: Jun 2007
I am currently:
Sertraline to treat Bipolar/BPD

I've been 'depressed' the last few weeks. After a particularly bad week my psychiatrist/psych liason etc all agreed it was worth trying an anti depressant. My psych was worried it would send me high so slightly increased my quitiapine as well. I only took the first dose today but I feel really good . My friend commented I seemed a bit high. I've been on this med before and it was only at a high dose I had my first 'hypomanic/manic' episode. I'm not hypomanic now, just in a pretty awesome mood! And to be honest it's lively after a really shitty few weeks.

I guess my question is is it even possible that this could be due to the sertraline? I want to just see where it goes tbh but I don't want to damage my friendships or anything of it was to develop into a 'proper' episode. Is it even possible to be so quickly effected by an anti depressant?





*Proud Plumeria Sister*







Pomegranate is online now   Reply With Quote
Old 07-10-2014, 09:52 PM   #2
tiptoes
Forum Mod
 
tiptoes's Avatar
 
Join Date: Jul 2006
Location: UK
I am currently:

Single doses of antidepressants have sent me high before even though I was on an AP and mood stabiliser. I'm no longer allowed antidepressants...

Can you call someone tomorrow? Even if you try and stick it out and see where the mood goes, it would be a good idea if your team was aware and keeping an eye on you.



In my dreams I slew the dragon


tiptoes is offline   Reply With Quote
Old 08-10-2014, 01:51 AM   #3
Pomegranate
Petulant
 
Pomegranate's Avatar
 
Join Date: Jun 2007
I am currently:

Thanks for the reply

I don't have a CC anymore, just a support worker and she only works part time so the closest i could contact her now would be Friday and I have an appointment then anyway. I could call duty or my psych if it was an emergency but it isn't. If I could guarantee this would stay as or is then it would be fantastic! Although perhaps a slight slow down would be ideal. I dunno. ****. I wish I could get people to understand how intricately psychodelic (may be slightly wrong word), everything inside my head is, or can be! I can't even explain it!!





*Proud Plumeria Sister*







Pomegranate is online now   Reply With Quote
Old 08-10-2014, 08:39 AM   #4
Bleeding Angel
This is my story, and your not part of it...
 
Bleeding Angel's Avatar
 
Join Date: Nov 2005
Location: Hello Kitty Land
I am currently:

I find when you do take medicine for mental health for the first time you do have some sort of reaction to it (though for me its like feeling like ive been hit by a ton of bricks) because you are using medication you are not used to. Its possible as well its having a placebo effect as well.





"Its not how long a star shines, what is remembered is the brightness of the light"


Bleeding Angel is offline   Reply With Quote
Old 08-10-2014, 04:20 PM   #5
Ballerina123
XXX
 
Ballerina123's Avatar
 
Join Date: Feb 2012
Location: North east England
I am currently:

Anti depressants are suppose to balance you not make you really happy. Sounds like you may need to talk to a professional about weather your meds are right to balance you.
Have you tried mood stabilizers for depression instead of anti depressants?



The average,
well-adjusted adult
gets up at 7.30am feeling just plain terrible.


Call me Kate.

I have dyslexia so please excuse my poor spelling and sometimes poor understanding.


Ballerina123 is offline   Reply With Quote
Old 14-10-2014, 11:09 PM   #6
JusC
 
Join Date: Aug 2014

I think u need give anti depresents 2 weeks for it to kick in. I noticed that when I started out on it. It's not a over night thing.

You said u felt in a real good mood though? What do u mean by that?

I'm sure ur friends will still like the same old you. Dont worry. Good that u got they help u needed to see a difference in ur mood. Only u will know what can make happy and for the anti depresnts to is magnificent.

Good for u :)

JusC is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 12:03 AM.

Back to top